# SDR SWAA2023070675720

- Difficulty date: July 6, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 76,634 hours, 45,488 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR OUTSIDE EMERGENCY EXIT LIGHT AND L1 OVER DOOR EMERGENCY EXIT LIGHT INOP.<[01] REPLACED M1674 BATTERY PACK IN ACCORDANCE WITH AIRCRAFT MAINTENANCE MANUAL 33-51-06; OPS CHECKED GOOD.
